MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED; UNCEMENTED SHOULDER PROTHESIS

FX SOLUTIONS HUMELOCK REVERSED; UNCEMENTED SHOULDER PROTHESIS
Model Number 103-0809
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number 3014128390-2022-00022.
 
Event or Problem Description
The patient was revised on (b)(6) 2019 due to loosening, approximately 973 days after the first surgery.The surgeon explanted 1 humeral cup, 1 centered glenosphere, 1 glenoid baseplate, 4 locking screw.The surgeon implanted 1 offset head and 1 eccentric adapter.

Brand Name
HUMELOCK REVERSED
Common Device Name
UNCEMENTED SHOULDER PROTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key15162856
Report Number3009532798-2022-00124
Device Sequence Number6599357
Product Code HSD
UDI-Device Identifier03701037300114
UDI-Public03701037300114
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/01/2024
Device Model Number103-0809
Device Catalogue Number103-0809
Device Lot NumberM2782
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2019
Initial Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown